Show simple item record

On the L p-metric between a probability distribution and its distortion

dc.contributor.authorLópez Díaz, Miguel 
dc.contributor.authorSordo Díaz, Miguel Ángel
dc.contributor.authorSuárez Llorens, Alfonso
dc.date.accessioned2013-01-30T09:55:58Z
dc.date.available2013-01-30T09:55:58Z
dc.date.issued2012
dc.identifier.citationInsurance: Mathematics and Economics, 51(2), p. 257-264 (2012); doi:10.1016/j.insmatheco.2012.04.004spa
dc.identifier.issn0167-6687
dc.identifier.urihttp://hdl.handle.net/10651/5865
dc.format.extentp. 257-264spa
dc.language.isoeng
dc.relation.ispartofInsurance: Mathematics and Economicsspa
dc.sourceSCOPUSspa
dc.titleOn the L p-metric between a probability distribution and its distortionspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20120866spa
dc.identifier.doi10.1016/j.insmatheco.2012.04.004
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.insmatheco.2012.04.004spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record